# SDR DLL10962379

- Difficulty date: October 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N716DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1095
- Engine: Rroyce RB21122B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gear Box
- Condition: Failed
- Location: Nr 2 Engine
- Component: M06157
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

ENGINE NR 2 SHUT DOWN IN FLT DUE TO INSTANT LOSS OF OIL QUANTITY.  SERVICED ENG WITH OIL, OIL LEAKING FROM STARTER PAD CLAMP.  REMOVED ACCESSORY DRIVE CHIP DETECTOR HOUSING.  PIECES OF METAL VISABLE IN HOUSING.  ACCESSORY DRIVE GEAR BOX REPLACEMENT IN PROGRESS.
